Ever since I took a fluoroquinolone Antibiotic
in February, my gut has been really screwed up. I'm actually suffering a lot of side effects from the drug that mimic candida, including insomnia, joint pain, fatigue and tinnitus. Because I have a white coating on my tongue, though, I've surmised that the Antibiotic
killed all the bacteria in my gut and has made way for yeast overgrowth (and probably leaky gut, too).
I started a candida diet and anti-fungal protocol over four weeks ago. Been rotating antifungals, started with caprylic acid, then SF722 by Thorne Research, then oil of oregano, and now colostrum in combination with caprylic/SF722. I've been taking probiotics (pills and sauerkraut) and did a whole month's word of S. Boulardii, as well. My stools vary in appearance. The past week I was having very nugget-like stools that were hard to push out (despite drinking at least two liters of water a day and eating many fibrous veggies). After I finished the boulardii, I had two instances of loose stools (a few that clouded up the toilet water). I was having diarrhea a lot more post-Rx.
Lately, I've been noticing I have these white specks in my stools. Could this be candida biofilm? Parasites?I haven't completely eradicated the fungus yet because I do have that white coat on my tongue still. I took a shot of my very voluminous stool this morning. A lot more actually ended coming out after that. I did recently add almonds back into my diet, but these were showing up before that, too.
(By the way, that string of mucus-lookin' thing in the right corner is just reflection from the water. I didn't see it when I first looked at it, then saw it on my screen, and double-checked and it wasn't there)
In general, I feel like I'm having more bowel movements than I did pre-Rx. At least three a day. I know some people can develop SIBO in my situation, but I don't know if I have the symptoms. I'm not bloated and I wouldn't call my gas excessive. I do have a fair bit of Acne
on my face, which could be gut-related, but I also think my hormones are out of whack, I'm stressed out etc., and I was acne-prone before all this, too. I just had my progestin-only IUD removed about two weeks ago, so I think it'll take time for things to come into balance.
If anyone can relate to any of these symptoms or tell me what they think is going on based on my stool pic and explanation, I'd greatly appreciate it.